It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Stacker2

Re: Stacker2

[ Back to Messages ]

Message

Posted by cindy on September 02, 2000 at 09:21:19:

In Reply to: Stacker2 posted by Cindy on August 13, 2000 at 15:40:39:

: Once again I am on the latest diet craze. Just wanted to let everyone know my side effects. I have only been on them for 2 days. I can only take one a day, They are to powerful for my system. I have experienced rapid pulse, hot flashes and ringing in ears. But I haven't been hungry. Let me say I am a person who is sensitive to all medication. I sugest if you try this diet. Take the first pill on a day when you can be home to see how you react. I am glad I did.

I just spent 5 days in the hospital for severe stomach ache. I had to have a cat scan, ultra sound, and a colonoscopy(spelled wrong). The cat scan showed I had thickening in the right side of the colon. During my stay to fight the infection I was given strong antibiotics to fight the infection. I also had to have 3 colon biopsy done. I am still waiting on the results.I don't know if the stacker 2 caused it, but I am not taking any more.


Follow Ups




All times are GMT -7. The time now is 02:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!